# SDR FDEA201209253426

- Difficulty date: September 25, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA74741
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSP AT CABIN STATION 5-0, LONGERON 2R STRINGER FORWARD SECTION OTBD ROW FROM EDGE CRACK INDICATION FOUND APPROX .3750" IN LENGTH.  REPAIRED IAW SRM 53-00-05 FIGURE 202 REPAIR 1 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
